# SDR USAA2009111293097

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 85,204 hours, 23,322 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 146N35315
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - CORROSION ON ANTENNA MOUNT DOUBLER AT BS 1473, RBL 3.  REPLACED ANTENNA MOUNT DOUBLER AT BS 1473, RBL3 IAW EA 130355.
